MBI Publications

MBI Publications for Zhenqiu Liu (4)

  • Z. Liu, D. Chen and J. Tian
    Classification of proteomic data with logistic Kernel partial least square algorithm
    Proceedings of IEEE CVPR'05Vol. 3 pp. 145-150

    Abstract

  • Z. Liu, D. Chen and J. Tian
    Classification of proteomic data with logistic Kernel partial least square algorithm
    Proceedings of IEEE CVPR'05Vol. 3 (2005) pp. 145-150

    Abstract

  • Z. Liu and J. Tian
    Coalescent Random Walks on graph
    Journal of Computational and Applied MathematicsVol. 202 (2007) pp. 144-154

    Abstract

  • Z. Liu and J. Tian
    Coalescent Random Walks on graph
    Vol. 202 (2007) pp. 144-154

    Abstract

View Publications By